mbellamy09

Members
  • Content count

    194
  • Joined

  • Last visited

  • Days Won

    13

mbellamy09 last won the day on July 7 2016

mbellamy09 had the most liked content!

Community Reputation

90 Excellent

7 Followers

About mbellamy09

  • Rank
    Senior Member
  1. Ah gotcha the way I read it, it sounded like no one should drink at all. I don't consume as much right now because past few days have been rough and I don't know whether it's hppd or another serious medical thing. If I'm all "normal" probably drink a few times a week.
  2. That actually is a pretty good run down of the events lol. It wasn't. A bad day or anything just I had a shape oain in my chest and everything has cascaded but still going on especially lightheaded and dizzy/confused type stuff.
  3. I agree with the overrall sentiment of be healthy but no drinking is ridiculous as a clear cut yes or no. I have had this for almost 7 years and I have really had no adverse effect from drinking especially when I was taking klonopin. I got drunk quicker but no long term adverse effects. Everyone's different all about what's best for the individual
  4. I'm a very anxious person. Let's get that out of the way. I was on klonopin for 6 years and now about 4 months off of it but considering going back in issue if this is what life is like without I can do it to out it bluntly. I'm wondering what peoples experiences with prednisone are. A few days ago I got some sharp chest pains and tightening so thought heart attack thought I was dying EKG said no. Still hard to breathe lung test and oxygen came back normal though. Have a sinus infection as well I belive that I'm on antibiotics for. Doc put me on prednisone he thinks will help inflamed chest muscles. Last couple days I've been real foggy,headaches, feeling small, depersonalization stuff in general. Also a hypochondriac so feeling this way, sorta confused I get worried about multiple sclerosis. Had a scan for that about a year ago and came up fine. If you skipped over that it's understandable so to simplify has prednisone caused any increase in depersonalization for anyone?
  5. Any med that increases serotonin I try to stay away from though. I have negative effects from them and surprisingly sensitive to any drug that does it
  6. So does this do anything if I take it as needed or do I have to keep taking it regularly. Doctor prescribed it to me and after taking klonopin for 6 years and still doing withdrawals not a fan of a taking a drug every day regularly again. Or if I had to stop it would there be no withdrawals? Thanks in advance
  7. Has anyone had this make depersonalization worse? I've taken it the past couple of days for sleep but feel out of it and sorta confused. I recognize things but none of it seems familiar of that makes sense
  8. So long story short last night I stayed up all night thinking I was having a heart attack and dying so got tests in the morning and lungs and hard are fine but I still have chest tightness. And some tingling in my head and arms sometimes. Especially after I take a deep breath. Most of the time tingly feeling increases and lightheaded. I'm obviously a hypochondriac and I look up everything but I know I always have the head pressure and lightheaded feeling from my hppd and dp. So my question is, is this anxiety even 24 hours later? I'm new to this as I used to take klonopin to calm me down I cases like this but I've been off of that for over 3 months. I came down to anxiety with the tingling in arms and my feet or lymphoma because...hypochondriac
  9. I know a year old bump but sorta relieving to hear someone else with HPPD have the heart attack fear. It's now 8 in the morning here and still yet to sleep. Went to the doctors lungs were fine and EKG was normal. Anxiety sucks especially since I've been off my 6 year friend klonopin for about 3 months
  10. http://www.businessinsider.com.au/r-scientists-find-how-magic-mushrooms-alter-the-mind-2014-03 I've always said my depersonalization is a dream like state. That's not what it says here but maybe there's a link somewhere? I don't know maybe someone will find this interesting
  11. Apparently you need a code from an eye care professional to use it
  12. Going on my 6th year and unfortunately visuals and DP seem to be getting progressively worse. They were at least stabilized before I had a spinal fluid leak. Not sure exactly on how that would effect this,maybe someone else has an idea. Just after five years I thought I'd be well past the getting worse stage
  13. Doubt this will add anything of value but just got done shoveling snow/ice for 40 minutes and visuals are definitely increased
  14. As the title said those three things seem to be getting worse but I'm pretty sure I need to withdrawal off the klonopin I've taken for five years.ive tried twice before and am down a very low dose so I hope symptoms are at a minimum but who knows. I'm gonna start the withdrawal after spring break so basically at the start of April. My concern is that the things that are worsening will just get crazy after. Any advice on this?
  15. Can't remember the brand name but I know it's magnesium oxide that made me feel worse.plus the stomach pain was bad. Other people on here are taking magnesium citrate as it's absorbed better?